Skip to Content

I started taking Celebrex 200mg. I have noticed weight gain & water retention. Is this normal?

Responses (1)

suzanne66 14 Aug 2018

Celebrex (celecoxib) belongs to a class of drugs called nonsteroidal anti-inflammatory drugs (NSAIDs). NSAIDS work by reducing hormones that cause inflammation and pain in the body. Celebrex is used to treat pain and inflammation caused by many conditions, such as arthritis, ankylosing spondylitis, and menstrual pain.
Increase in weight and edema (fluid retention) are potential adverse effects from the use of Celebrex. So yes, it is possible that Celebrex is responsible for your weight gain. If you are experiencing excess weight gain, I would discuss this with your health care provider to be sure the weight increase is not being caused by another medical condition rather than from taking Celebrex.

https://www.drugs.com/celebrex.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions